# SDR FDEA201910212709

- Difficulty date: October 21, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ABA8225507
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT HAND SUPPORT AT STATION 395 TO STATION 410 X= -12 FOUND CORROSION. CABIN RIGHT HAND SUPPORT AT STATION 395 TO STATION 410 X = - 12 , CORROSION FOUND   EXFOLIATED AND EXCEED LIMIT AS PER SRM 53-00-00-2R FIGURE 206 ALLOWABLE DAMAGE .   CORRODED RIGHT HAND SUPPORT AT STATION 395 TO STATION 410 X = - 12 REMOVED AND   REPLACED AS PER SRM 51-31-01-0G . SUPPORT FABRICATED BY MACHINING AS PER DOUGLAS   DRAWING ABA 8225 REVISION J . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
